# SDR R7MR325232577

- Difficulty date: January 19, 2001
- Submitted: February 26, 2001
- Operation: General aviation
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- System (JASC): 2460 · DC Power Distribution System
- Part: Inverter
- Part number: SS120
- Part serial: 553
- Condition: Inoperative
- Location: Elelctrical
- Part time: 374 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  NO AC OUT. REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
